# SDR DALA2019062633874

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 2,060 hours, 178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND 12 EACH LED FLOOR PATH EMERGENCY LIGHTS SEAT MOUNTED INOPERATIVE ON LEFT SIDE ME/AFT CABIN.  WIRE HARNESS REPAIRED.
